# SDR HALA2014082900125

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 44,094 hours, 8,018 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 95028096
- Condition: Malfunctioned
- Location: Right
- Part time: 5 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER START, WHILE STILL ON THE GROUND,  CAPTAIN`S CDU SCREEN INDICATED LT SINGLE FMC OPERATION & F/O CDU HAD A FAILURE LIGHT ON.  FOLLOWED CHECKLIST & OPS NORMAL.  REPLACED RT FMC.  GROUND OPS CHECKED OK, 34-61-01.
